MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA
Model Number IPN920513
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, "one half of the introducer sheath's hemostatic valve completely detached during catheter insertion, having been pushed into the sheath between the two branches.Since this half was no longer visible, and there was a risk of this structure entering the bloodstream if we continued inserting the catheter, it was necessary to exteriorize the catheter, remove half of the hemostatic valve, and reinsert the catheter.There were no immediate complications, such as bleeding or air embolism, and the fact that part of the catheter was already inside the sheath prevented blood from leaking".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer report of a detached hemostatic valve was able to be confirmed through investigation of the returned sample.The customer returned one 16fr smartseal sheath for analysis.Signs of use were observed.Visual analysis revealed that the sheath was fully split, however the two halves of the valve remained connected and were attached to one half of the sheath hub.A device history record review was performed, and no relevant findings were identified.The manufacturing unit confirmed that this issue is a supplier-related defect.Additionally, supplier quality confirmed that the deformation observed along the edge of the sheath body is considered normal and is not indicative of a defect.Based on the investigation of the returned sample and the comments from the manufacturing unit, the root cause of the reported issue is supplier related.Further investigation has been initiated under teleflex quality systems to evaluate this issue.Other remarks: n/a.Corrected data: n/a.

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key24400193
Report Number9680794-2026-00114
Device Sequence Number18579048
Product Code MSD
UDI-Device Identifier00801902096388
UDI-Public(01)00801902096388(11)250506(17)280406(10)33F25D0013(21)
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN920513
Device Catalogue NumberCS-15282-VSP
Device Lot Number33F25D0013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown